# SDR HEEA954376

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Condition: Defective
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL PRESSURE FLUCTUATING AT IDLE. REPLACED WITH SERVICEABLE TRANSMITTER.
